# SDR DL73S040562

- Difficulty date: May 24, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- Aircraft time: 58,513 hours, 44,017 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE CAP UPPER FLANGE CRACKED STA 328 AT LBL 12.  INSTALLED REPAIR PER SRM 53-10-9D.
